Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The use of large intervals in finite-difference equations


Author: L. Fox
Journal: Math. Comp. 7 (1953), 14-18
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1953-0052889-5
MathSciNet review: 0052889
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1953-0052889-5
Article copyright: © Copyright 1953 American Mathematical Society